# SDR HNAA2019102200314

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,577 hours, 31,264 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  906     36-11  1898991  20OCT19  ALB  CLOSE
      BLD 1 LEAK INDICATED IN FLT
FACT  20OCT19  11:18  ALB
            FOUND BLEED LEAK AT LH ENGINE BLEED VALVE CLEANED MA
            TING FLANGES RETORQUED BAND CLAMPS IAW EMB 145 AMM 3
            6-11-05 R&R CLAMP AT PRECOOLER IAW EMB 145 AMM 36-11
            -04 OPS AND LEAK CHECK GOOD IAW EMB 145 AMM 36-00-00
            , OK FOR SERVICE
